| Model Number |
1012450-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/03/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion located in the mid left anterior descending coronary artery that was mildly calcified and 75% stenosed.After pre-dilatation with a non-abbott balloon, a non-abbott stent was implanted.An nc trek was advanced for post-dilatation and attempted to inflate at the nominal pressure when a rupture occurred.There was no adverse patient effect.There was no report of clinically significant delay in the procedure.A same size non-abbott was applied for post-dilatation as a replacement device to complete the procedure.